MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; MASTERLOC CEMENTLESS MECTAGRIP STEM LAT SIZE 10

MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; MASTERLOC CEMENTLESS MECTAGRIP STEM LAT SIZE 10
Model Number 01.39.210
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At 2 years and 5 months the patient came in reporting pain due to a loose stem.The surgeon revised the medacta stem and head with a competitor stem and head and revised the liner with a medacta liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 august 2025: lot 2108756: 33 items manufactured and released on 19-oct-2021.Expiration date: 04-oct-2026.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: 2.5 years after primary cementless tha, the patient reports pain and the radiographic analysis shows a severly loosened stem.The bone appears damaged, even beyond the stem vicinities, which leads to suspect a systemic of more genralized problem, not limited to the mechanical interaction with the device.We haven't been givent he preoperative and postoperative xrays, which would be essential to understand the evolution of this problem, but we strongly suspect that a biologic reaction or illness stepped in and prevented the stem from finding a durable stability.As no infection has been mentioned in the report, we consider this as a case of idiopatic aseptic loosening, but more information is needed to come to a conclusion.Aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
MASTERLOC FEMORAL STEMS
Common Device Name
MASTERLOC CEMENTLESS MECTAGRIP STEM LAT SIZE 10
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23014740
Report Number3005180920-2025-00825
Device Sequence Number18558288
Product Code LZO
UDI-Device Identifier07630030885709
UDI-Public07630030885709
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Model Number01.39.210
Device Lot Number2108756
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown